# SDR AALA202311036541

- Difficulty date: November 2, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,142 hours, 26,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007834
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 52,141 hours, 26,148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT FAILED BUILT IN TEST EQUIPMENT TEST. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-0401.
